# SDR FDEA201009023252

- Difficulty date: September 2, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6,  18 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION.   LEFT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6, 18 EACH FASTENER HOLES CARRIED OUT REPAIR AS PER E.A. 1-5710-143727.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
